# SDR 2009F00118

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 2,415 hours, 1,699 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO OIL PRESSURE INDICATION NR1 ENGINE AT LEVELOFF AND CRUISE. ON CLIMB AND DESCENT OIL PRESSURE INDICATION WAS NORMAL.
